Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

How many hr between suboxone dose

I've done Percocet for years now and I finally decided to quit , this is my second day with out using any percocets. The first night was absolutely crazy and didn't even sleep one hour and I'm dead serious ! After tossing and turning all night getting hot and cold skin crawling restless legs etc, I had a my sister get me a 8 mg suboxone strip from a friend at her work. I cut it in three pieces so it's a lil over 2.5 mg a piece. I took a dose of this at 5 am. When should I take my next dose of this ? How long does it last ? I only have one strip and don't have any clue how to get another one of these nor do I wanna pay 25 $ for a 8 mg orange strip that taste absolutely horrible Melting under your tongue.. I have no desire to do a Percocet so relapsing isn't a option
8 Responses
9351449 tn?1403920404
I'm so sorry you are going thru this.  I'm in the same boat.  Only my dr. Didn't give me enough mess to cover withdrawals.   Creepy legs drive me crazy.   I don't know where to find Norco otherwise I would buy some so that I can ween off properly.  My doctor would take care of me if I could only get past his gate keepers.  Makes it hard to follow the rules.  

I know I have heard of some products that help I thinks it's ( Tom's remedy ?)
I'm not sure where to get the recipes either but many say it works.  I will try to locate and share with you.   I hope you are doing okay. Best wishes in your detox.

Di.
Avatar universal
Chefs thank you for idea I'll look into it for sure I have never heard of Toms remedy. This is day #3 I have been sober I did not take another dose of suboxone yet, I also have not been to sleep yet I can not sleep to save my life, I got 5 hrs of sleep in 3 days this is the worse feeling in the world and I don't wish it upon anybody.. I wish I know what I could do to help.. Please keep me updated and anybody else that has any better ideas please let me know this is my first and last time I will ever put my self thru this, some symptoms of the withdrawal is slowly going away but the restless legs and arms and the fact I can't sleep for nothing and it is the worse feeling ever to lay in bed all night tossing and turning.. I pray for anybody going thru this.
1 Comments
We are talking "how many days?", not how many hours.  I don't know much about your situation but the 1/2 life for subs cab be as long as 72 hours.  I'm not allowed to give you a taper schedule (because I'm not a doc) but I'd be taking a much smaller dose, once a day
Avatar universal
This is just my personal opinion as someone who considered subs before going cold turkey. If you're on day 3, try to not take the subs anymore. If you haven't already, research online or even right here in this forum about the withdrawals from subs. For some people subs have been a blessing, for me I didn't want to avoid the pill withdrawal, to only have to endure a longer more drawn out sub withdrawal. After day 5 of withdrawals you should start to feel better. Some people's sleep patterns return to normal faster than others. I was lucky in that respect. Hylands restful legs will help with the leg problems and I've read that it helps with sleep. My leg issues ended on the night of day 5. As hard as it might be to get up and get moving, just some moderate walking will start helping get your brain chemicals to balance out.
Avatar universal
I was on prescribed suboxone for almost two years with the last 9 months tapering down to .5mgs. Its been four months and I feel good. Suboxne isn't something you can take for 3 days and then expect to feel all better. If you're serious about using it to help you come off opiates, I'd suggest you find a sub doctor to go through and be monitored. It's not going to work the way your doing it. To answer your question for me they made me wait 12 hours form my last dose of oxy before I could take the suboxone, then it was every 12 hours. It all depends on your opiate usage, heath and so forth. Even doing it the right way as I did, the wds are inevitable. Tapering down to as little as possible will lessen the wds but there's no way around not feeling anything. People here everyday quit oxy cold turkey. It's no fun but it's all worth it the end. Good luck and keep posting. If you go cold turkey the wds are intense but not nearly as drawn out as suboxone. There are lots of ways to ease the withdrawals but it basically time that's going to heal your body. Let us know and people will give you suggestions on how to make it a little more comfortable.
Avatar universal
First off I would like to thank you all for your support, it definitely helps. I finally fell asleep for about 4 or 5 hours of sleep, I did not take another piece of suboxone yet, I don't like them anyway was just hopin they would help with withdrawal, which it has a lil bit keep in mind I've only done 2.5 mg in two in half three days, throughout the day it's not so bad but when you lay down that's when you really feel it..sorry I refuse to go to doctor and get prescribed suboxone I heard there addicting and I don't wanna get use to them so I only take it if absolutely needed, and I mean I have to really be feelin horrible to take that sub **** there nasty and it's not my cup of tea..
But I can say I'm slowly starting to feel better I just want my energy I've always had back I've always been hyper not lazy and I've been feeling really lazy past three long days.. But I will be ok I think. Everything is slowly getting better, I'm strong minded I watched someone do a pill the first day I quit and they asked if I wanted some I told them no and it didn't bother me at all and I didn't even have the urge to wanna do it anyhow. I believe most of its in your head I also believe if you truly wanna quit you will stop cold turkey wing in off is just a excuse everybody uses to continue to use..
Again thanks everybody
Avatar universal
As you're already at least part way through day three I would strongly recommend not taking any more suboxone.  Days three and four are usually the worst and after that things are noticeable better each day.  I've read a ton of horror stories from folks on here who had a horrible time getting off of subs.
Avatar universal
The complete lack of energy was the worst for me as well. My body felt so exhausted it was like trying to walk in quicksand. Even though it sounds like the worst thing in the world, if you walk whether around the house, or around the block it'll actually help with the fatigue. I had to force myself in the morning to go for a walk during the first 5 days and when I did it, I had more energy after. Good luck! You're almost through the worst of it
Avatar universal
I'm on day 14 clean , I am very blessed to be this far and I have no desire to ever do Percocet again, even tho every now and then I think about them. I am strong enough to say no I also have enough mind control to say no as well. I have been going to the gym, it does help with energy and feeling good about your self. The amount of money I have saved in two weeks is crazy, thanks for all the help and support its well appreciated
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.